# SDR USAA2011102500010

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 55,761 hours, 36,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON VERTICAL WEB AT BS 180, WL 227.5, LBL 17.  REPAIRED VERTICAL WEB AT BS 180, WL 227.5, LBL 17 IAW B737 SRM 53-10-08.
